Factorizations of matrices and functions of two variables

František Neuman

Czechoslovak Mathematical Journal (1982)

  • Volume: 32, Issue: 4, page 582-588
  • ISSN: 0011-4642

How to cite

top

Neuman, František. "Factorizations of matrices and functions of two variables." Czechoslovak Mathematical Journal 32.4 (1982): 582-588. <http://eudml.org/doc/13343>.

@article{Neuman1982,
author = {Neuman, František},
journal = {Czechoslovak Mathematical Journal},
keywords = {outer products; characterization; functions of two variables; dyad products},
language = {eng},
number = {4},
pages = {582-588},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Factorizations of matrices and functions of two variables},
url = {http://eudml.org/doc/13343},
volume = {32},
year = {1982},
}

TY - JOUR
AU - Neuman, František
TI - Factorizations of matrices and functions of two variables
JO - Czechoslovak Mathematical Journal
PY - 1982
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 32
IS - 4
SP - 582
EP - 588
LA - eng
KW - outer products; characterization; functions of two variables; dyad products
UR - http://eudml.org/doc/13343
ER -

References

top
  1. Aczél J., Lectures on Functional Equations and Their Applications, Academic Press, New York and London, 1966. (1966) Zbl0139.09301MR0208210

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.